# SDR GTIA2021052035749

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 47,511 hours, 21,895 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Unsecure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON T/O HEAR A LOUD VIBRATION AND ALL COCKPIT INTEGRAL LIGHTS ON ALL PANELS STARTED FLICKERING ON AND OFF. HEARD SAME LOUD VIBRATION ON LANDING -PERFORMED INSP OF FWD NOSE COMPARTMENTS , FOUND OXYGEN BOTTLE NOT SECURED. REPLACED OXYGEN BOTTLE PER AMM 35-11-41 + FLES HOSE (5761HM) PER AMM 35-12-81. OPS + LEAK CHECK NORMAL. NO FURTHER DAMAGE NOTED. PERFORMED OPS CHECK OF INTEGRAL LIGHTS PER AMM 33-13-00. OPS CHECK NORMAL
